Počet záznamů: 1

On a representation of linear differential equations

  1. 1.
    0342855 - MU-W 2011 RIV GB eng J - Článek v odborném periodiku
    Neuman, František
    On a representation of linear differential equations.
    Mathematical and Computer Modelling. Roč. 52, 1-2 (2010), s. 355-360 ISSN 0895-7177
    Grant ostatní: GA ČR(CZ) GA201/08/0469
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: Brandt and Ehresmann groupoinds * transformations * canonical forms * linear differential equations
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.066, rok: 2010
    http://www.sciencedirect.com/science/article/pii/S0895717710001184

    Here we present a certain representation of linear differential equations that enables us to describe global transformations, a construction of global canonical forms, distribution of zeros of solutions and other global properties of solutions of the equations studied.
    Trvalý link: http://hdl.handle.net/11104/0185474
    Název souboruStaženoVelikostKomentářVerzePřístup
    Neuman.pdf2275.2 KBVydavatelský postprintvyžádat